# SDR IPXA2025020591355

- Difficulty date: January 20, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 70,466 hours, 23,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143T5401136
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - FOUND FWD CGO PNL SUPPORT CORROSION AT STA 654+110 ~ 654+121, RBL 70 (REPAIR) 1. REMOVED AFFECTED FASTENERS TO GET ACCESS I.A.W SRM 51-40-02-0G REV. 91. 2. REPAIR DAMAGE AREA I.A.W SRM 51-70-12-0G-O DETAIL X REV. 91 AND EGAT WORK SHEET NO.50075. 3. INSTALLED FASTENERS I.A.W SRM 51-40-02-0G REV 91 AND BOEING DWG NO 143T5411 SHEET 1 REV. A. 4. JOB COMPLETED.
